# SDR DL72S981809

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, STA 1352 FWD COWLING RING WORN THROUGH AT 6 O'CLOCK POSITION.  ROUTED OUT DAMAGE MANFCT BDLER PER MM 53-11-0 PG 801 AND INSTALLED PER SRM 53-11-0 PG 801.
